Pacific Journal of Mathematics

On the $\Gamma $-rings of Nobusawa.

Wilfred E. Barnes

Article information

Pacific J. Math., Volume 18, Number 3 (1966), 411-422.

First available in Project Euclid: 13 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 16.96


Barnes, Wilfred E. On the $\Gamma $-rings of Nobusawa. Pacific J. Math. 18 (1966), no. 3, 411--422.

Export citation


  • [1] N. H. McCoy, Prime ideals in general rings, Amer. J. Math. 71 (1948), 823-833.
  • [2] D. C. Murdoch, Contributions to noncommutative ideal theory, Canad. J. Math. 4 (1952), 43-57. 1I thank the referee for suggesting the inclusion of this corollary, andfor improving the proof of Theorem 13.
  • [3] N. Nobusawa, On a generalization of the ring theory, Osaka J. Math. 1 (1964), 81-89.
  • [4] A. P. J. van der Walt, Prime ideals and nil radicals in near rings, Arch, der Math. XV (1964), 408-414.